MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC NEUROMODULATION VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3058, serial#: (b)(4), implanted: (b)(6) 2020, product type: implantable neurostimulator.Product id: 3058, serial/lot #: (b)(4), ubd: 28-apr-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from an unknown source via a manufacture representative regarding a patient implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that the putter sheath in the lead was pulled away a small distance at the end that goes into the ins.It was found when moving from stage 1 to stage 2.Once the lead was placed into the ins with the set screw the entire portion was covered and had perfect impedance.No symptoms were reported.No further complications were reported.
 
Additional Manufacturer Narrative
Concomitant medical products: product id 3058 lot# serial# (b)(6), implanted: (b)(6) 2020, explanted: product type implantable neurostimulator.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction found in b5, section d.Continuation of d11: product id 3889-28, lot# va24nfl, implanted: (b)(6) 2020.Product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: 3889-28, serial/lot #: (b)(6), ubd: 2023-12-13, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from an healthcare professional via a manufacture representative regarding a patient who was using with an external neurostimulator (ens) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that the putter sheath in the lead was pulled away a small distance at the end that goes into the ins.It was found when moving from stage 1 to stage 2.Once the lead was placed into the ins with the set screw the entire portion was covered and had perfect impedance.No symptoms were reported.No further complications were reported.2020-may-19 e1 (rep): no new info for event description.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis,mn PR 55432
MDR Report Key10070679
Report Number2649622-2020-09569
Device Sequence Number16801491
Product Code EZW
UDI-Device Identifier00643169864436
UDI-Public00643169864436
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number3531
Device Catalogue Number3531
Device Lot NumberVA24NFL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer05/19/2020
06/04/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/03/2020
06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR